# SDR SIMA20040502

- Difficulty date: July 20, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N709GB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145211
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 3621005009
- Part serial: 1337
- Condition: Inoperative
- Location: Horizontal Stab
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LGA - FLT 5023 - CREW ABORTED TAKEOFF AT 100 KTS DUE OT CONFIG WARNING FOR TRIM.  TRIM INDICATED 7 UNITS ON THE EICAS.  MAINTENANCE REMOVED AND REPLACED THE HORIZONTAL STABILIZER CONTROL UNIT IAW EMB MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
